# SDR CALA2017061901895

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 29,021 hours, 9,757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK TRIPPED OFF LIGHT,  LIGHT ON DURING CLIMB, LIGHT STAYS OFF AFTER RESET LEFT RESET WORKED AFTER APPROX 3 MINUTES.  BUT WHEN BROUGHT BACK ON LINE A BURNED ODOR WAS PRESENT.  PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61 -00-700-806-002.  NO FAULTS NOTED.  INBOUND CREW REPORTS BURNED COOKIE ODOR, THEN ODOR NOT DISCRIBABLE ON SMOKE.  OPERATED LEFT PACK , NO ODOR NOTED.
